# SDR 95ZZZX6011

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8943B
- Make and model: Cessna 172
- Aircraft serial: 36643
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Defective
- Location: Thermo Bypass
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS VALVE HAS VERY LITTLE TIME ON IT.  SUBMITTER STATED 80 PERCENT OF ALL VALVES INSPECTED WITH THIS PIN HAVE FAILED INSPECTION IAW SB S18B.  RECOMMEND SB BE MADE INTO AN AD.
